RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chelyab. Fiz.-Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chelyab. Fiz.-Mat. Zh., 2018, Volume 3, Issue 3, Pages 332–337 (Mi chfmj109)  

Mathematics

Investigation of a 3D system of differential equations with non-isolated singular points

E. A. Chirkova

Chelyabinsk State University, Chelyabinsk, Russia

Abstract: A system of the family, considered in the papers of A.O. Remizov, is investigated. For all the fields of the family, the origin is a non-isolated singular point of a complicated nature (the linear part of the field at the singular point can have the type "nilpotent Jordan cell" ). It was shown by A.O. Remizov (with coauthors) that for the considered vector fields there exists one-parametric family of the phase curves entering into the singular point; for a certain case there is also one additional phase curve with the same property. In the present paper we consider one of the vector fields of the Remizov family, apparently not studied previously. For this vector field analogous results to the pointed above are obtained.

Keywords: nonisolated singular point, degenerated singular point, blow-up.

DOI: https://doi.org/10.24411/2500-0101-2018-13306

Full text: PDF file (1161 kB)
References: PDF file   HTML file

Received: 20.06.2018
Revised: 03.08.2018

Citation: E. A. Chirkova, “Investigation of a 3D system of differential equations with non-isolated singular points”, Chelyab. Fiz.-Mat. Zh., 3:3 (2018), 332–337

Citation in format AMSBIB
\Bibitem{Chi18}
\by E.~A.~Chirkova
\paper Investigation of a 3D system of differential equations with non-isolated
singular points
\jour Chelyab. Fiz.-Mat. Zh.
\yr 2018
\vol 3
\issue 3
\pages 332--337
\mathnet{http://mi.mathnet.ru/chfmj109}
\crossref{https://doi.org/10.24411/2500-0101-2018-13306}
\elib{http://elibrary.ru/item.asp?id=35559236}


Linking options:
  • http://mi.mathnet.ru/eng/chfmj109
  • http://mi.mathnet.ru/eng/chfmj/v3/i3/p332

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
    Number of views:
    This page:41
    Full text:11
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019